Can someone please give me their take on this. I think that my
friend is using crystal meth. He was addicted to adderall and other
prescription drugs and drinks a quart of vodka a day. He also says he
takes an antidepressant zoloft 150 mg. Although he displays many of
the behaviors associated with using this drug he is overweight. He is
not losing weight. Is it possible to be a meth user and not lose
weight? He has burn marks on his upper arms (bruises), very hyper,
giddy, irritable, short tempered, loss of interest in sex to some
extent, night sweats and constantly clearing his throat and almost
choking as if something is stuck in his throat. I cannot tell whether
this is from just abusing alcohol but he is very moody. Any
advice/insight would be much appreciated. Thanks,
It is possible. After awhile, usually years of use, the body
adjusts to a 'dirty' state of being.
If a person had an eating problem before meth, or if the person really
enjoyed food and overeating, yes, it is possible to gain weight.
Believe it or not, there are some overweight and even obese meth
users. Rare, but they do exist.
Hi there, my husband has been also using meth and he has been
gaining weight instead of losing. Many have said that this is probably
the case because his body is getting used to the drug. My husband also
has the same symptoms such as irritability, strange giddiness,
talkative and became the biggest liar in the world.
Been There -
Yes it is possible to use and not lose weight. I would guess he is
an alcoholic. I know two people who do coke just to stay up longer to
drink. So maybe he is using meth to drink more, but I don't think you
get drunk when on meth. Not sure though but maybe some addicts can
answer that one? Good Luck.
It's interesting how that tolerance builds, and rather quickly,
too. My ex-bf would just sit at his computer for hours, days on end,
then when he was coming off the stuff, he would sleep and eat sugar-y
foods. He didn't lose any weight from the stuff
No I don't think your husband is using tweakers to loose weight and
by the sounds of it they are not loosing. I used to do it and I would
not eat for days sometimes I would force myself to eat something but
not much very little I just couldn't eat. but anyways tweakers are
usually really alert and focused. the drug gives you alert feeling and
extra concentration. when I was on it I did all my homework and got
good grades but I didn't sleep at all I looked like shit too. maybe
its not meth but his prescription drugs.
Sorry, Chris.. but tweekers do not always lose weight. my husband
used up to his death, and at the time he died he was the heaviest he
had ever been in his life. He went from 235 when I met him to 285 when
he died.. the whole time using meth... the whole "tweekers lose
weight" theory is just that.. a theory... and its a false one.
All I can give is my experience, strength, and hope here.. I lost a
*lot* of weight when using, but then again I never ate. I knew some
people who didn't mind eating. Something that WILL happen is diarrhea
and weird stomach growls. Meth totally fucks up your digestive systems
and kills the bacteria in your gut. Meth made me (a gay male)
incredibly fucking horny. I mean insanely horny, but it required a
trigger. Once the sex subject came up, I was an animal and would go
for days. I could not be quiet and calm and honest and caring and
loving and gentle. These more subtle emotions just wasn't of interest
to me at all. Meth severely dilates the pupils for a long period of
time. Days after not tweaking it was still noticeable. I used to slip
adderall when I was out of tina (meth). It was a decent substitute;
only a few atoms off meth if I re my organic chem correctly. So
that addiction would cross over quite easily. It *almost* sounds like
it might be crack.. just a guess. Now that I think about it, it just
sounds like adderall or some other sort of speed. Meth lasts for a
LONG time. Adderall or ritalin is similar but not nearly so strong and
lasts not so long. You deserve better company than this!!